# SDR DALA2022112807573

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON PREVIOUS REPAIR (UPPER CHORD BEAM) STA. 1640 BTW BL 0 TO LBL 45 AT PASSENGER FLOOR STRCUTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00545. AREA WAS REPAIRED PER ER/A 488004-14 REV A SECTION II: PERMANENT REPAIR. (2510484)
